# SDR DALA1130349875

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE FROM STA Y367 TO Y370, BETWEEN LONGERON 26 LT AND 28 LT EXT SKIN WITH TOOL MARKS.  CUT OUT DAMAGE AREA AT STA Y368 ABOVE LONGERON 27 LT, NDT INSPECTED AREA NO DAMAGE NOTED.  FABRICATE AND INSTALLED FILLER AND INTERNAL REPAIR DOUBLER PER SRM 53-04 FIG 38 PG 281M VIEW 1.
